# SDR VNAA2018100111102

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 33,975 hours, 33,821 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR WOULD NOT RETRACT. THE AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT FERRIED TO A MAINTENANCE BASE AND THE LANDING GEAR SELECTION HANDLE WAS REPLACED.
